# SDR AALA201602069005

- Difficulty date: February 5, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 50,055 hours, 14,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  DOOR L3 EMER LIGHT TEST SWITCH INOPERATIVE.  R & R EMER LIGHT TEST SWITCH PUSH BUTTON IAW 03-51-14.  PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00 PNB 501.
